Abstract

We prove sharp endpoint results for the Fourier restriction operator associated to nondegenerate curves in ${\Bbb R}^d$, $d\ge 3$, and related estimates for oscillatory integral operators. Moreover, for some larger classes of curves in ${\Bbb R}^d$ we obtain sharp uniform $L^p\to L^q$ bounds with respect to affine arclength measure, thereby resolving a problem of Drury and Marshall.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 277-311
Launched on MUSE
2009-03-20
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.